# SDR 96ZZZX3676

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N52945
- Make and model: Cessna 177RG
- Aircraft serial: 177RG1316
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: S24266
- Condition: Broken
- Location: Mlg Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ANNUAL INSPECTION, THIS PART WAS FOUND BROKEN.  SUBMITTER STATED SL SE79-37 OBVIOUSLY WAS NEVER COMPLIED WITH.  SUGGEST THAT THIS SERVICE LETTER BE MADE MANDATORY.
